# SDR MALA010527

- Difficulty date: June 1, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 434
- Aircraft time: 8,843 hours, 10,013 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227105613
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, LT O/B FWD AILERON CABLE CHAFED AFT OF STA 294.  MAINTENANCE REMOVED AND REPLACED LT O/B FWD AILERON CABLE P/N 7227105-613 IAW SAAB AMM 27-11-25.
